MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 OSSEOTI MULTIHOLE 58MM G; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 OSSEOTI MULTIHOLE 58MM G; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had a total hip arthroplasty.The patient was non-compliant (due to the patient not following restrictions at rehab) and the cup, augment block, and screws loosened.Therefore, the patient was revised with a bigger cup, bigger augment, and screws approximately 1-2 months later.Subsequently, the patient was non-compliant again, therefore will be revised again in the near future with a custom trifflange.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: cat# 110010267; g7 osseoti multihole 58mm g; lot#7084562.Cat# 802804004; zb type 1 ceramic hd 40mm x +6; lot# 3045483.Cat# 51-101070; tprlc 133 fp type1 pps ho 7.0; lot#6656562.Cat# 00625006535; bone scr 6.5x35 self-tap; lot# j7105903.Cat# 00625006540; bone scr 6.5x40 self-tap; lot# j7031156.Cat# 00625006540; bone scr 6.5x40 self-tap; lot# 65094425.Cat# 00625006540; bone scr 6.5x40 self-tap; lot# j7130462.Cat# 00625006550; bone scr 6.5x50 self-tap; lot# j6909648.Cat# 00625006550; bone scr 6.5x50 self-tap; lot# j6909648.Cat# 00489405020; trabecular metalâ¿¢ acetabular revision system acetabular augment; lot# 64634283.The device will not be returned for analysis, as the device remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device history records identified no deviations or anomalies during manufacturing.The root cause of the reported issue is attributed to the patient being non compliant to post op care as reported by the surgeon.Per the warnings section in the instructions for use (ifu), accepted practices in postoperative care are important.Failure of the patient to follow postoperative care instructions involving rehabilitation can compromise the success of the procedure.The patient is to be advised of the limitation of the reconstruction and the need for protection of the implants from full load bearing until adequate fixation and healing have occurred.Excessive, unusual and/or awkward movement and/or activity, trauma, excessive weight, and obesity have been implicated with premature failure of certain implants by loosening, fracture, dislocation, subluxation and/or wear.Loosening of the implants can result in increased production of wear particles, as well as accelerate damage to bone making successful revision surgery more difficult.The patient is to be made aware and warned in advance of general surgical risks, possible adverse effects as listed, and to follow the instructions of the treating physician including follow-up visits.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 OSSEOTI MULTIHOLE 58MM G
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13412594
Report Number0001825034-2022-00232
Device Sequence Number4825821
Product Code LPH
UDI-Device Identifier00887868356056
UDI-Public(01)00887868356056(17)310812(10)7084562
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110010267
Device Lot Number7084562
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2022
Supplement Date Received by Manufacturer03/14/2022
Initial Report FDA Received Date02/01/2022
Supplement Report FDA Received Date03/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale